Alert archive / Pennsylvania / Wind Chill Advisories in 2010
Wind Chill Advisory 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this wind chill advisory at Jan 2, 2010, 2:38 PM EST for Carbon County, Monroe County, Pennsylvania. It took effect at Jan 3, 2010, 12:00 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2010, 2:38 PM EST (19:38 UTC)
- In effect from
- Jan 3, 2010, 12:00 AM EST
- Expired
- Jan 3, 2010, 10:00 AM EST
- In force
- 10 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Carbon County, PA, Monroe County, PA
The radar
The Binghamton radar (KBGM), 140 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.6 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 547 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
461 WWUS41 KPHI 021938 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 238 PM EST SAT JAN 2 2010 ...BITTERLY COLD WIND CHILL TONIGHT AND SUNDAY MORNING... PAZ054-055-030900- /O.NEW.KPHI.WC.Y.0001.100103T0500Z-100103T1500Z/ CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 238 PM EST SAT JAN 2 2010 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST SUNDAY. TEMPERATURES WILL BE DROPPING TO 5 TO 10 DEGREES IN THE POCONOS TONIGHT. WINDS WILL ALSO BE FROM THE NORTHWEST AT 20 TO 30 MPH. AT TIMES WINDS MAY GUST TO 50 MPH. THE COMBINATION OF THE BITTERLY COLD TEMPERATURES AND THE STRONG GUSTY WINDS WILL RESULT IN WIND CHILL VALUES AS LOW AS 15 DEGREES BELOW ZERO TONIGHT INTO SUNDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ RNS
2 follow-up statements
615 WWUS41 KPHI 030846 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 346 AM EST SUN JAN 3 2010 ...BITTERLY COLD WIND CHILL TONIGHT AND SUNDAY MORNING... PAZ054-055-031500- /O.CON.KPHI.WC.Y.0001.000000T0000Z-100103T1500Z/ CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 346 AM EST SUN JAN 3 2010 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE COMBINATION OF TEMPERATURES AS LOW AS 5 TO 10 DEGREES THIS MORNING AND NORTHWEST WINDS OF 20 TO 30 MPH HAVE PRODUCED WIND CHILL VALUES OF AROUND 15 DEGREES BELOW ZERO. WHILE WIND CHILL FACTORS WILL RISE THE REST OF TODAY, THEY WILL MOST LIKELY REMAIN BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ TFG
466 WWUS41 KPHI 031506 WSWPHI URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1006 AM EST SUN JAN 3 2010 PAZ054-055-031615- /O.EXP.KPHI.WC.Y.0001.000000T0000Z-100103T1500Z/ CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 1006 AM EST SUN JAN 3 2010 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. WIND CHILL CONDITIONS ARE NO LONGER BELOW THE ADVISORY CRITERIA. HOWEVER, CONDITIONS WILL REMAIN VERY COLD TODAY AND WINDS WILL CONTINUE TO BE STRONG AND GUSTY. $$ ROBERTSON
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this wind chill advisory went out at Jan 2, 10:55 AM EST, 3 hours 43 minutes earlier.
Area forecast discussion, Jan 2, 10:55 AM EST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1055 AM EST SAT JAN 2 2010
.SYNOPSIS...
LOW PRESSURE WILL INTENSIFY RAPIDLY WELL OFF THE NEW ENGLAND COAST
TODAY AND WILL REMAIN INTENSE JUST SOUTH OF NOVA SCOTIA TONIGHT
AND SUNDAY. WINDS AROUND THE LOW WILL CONTINUE TO AFFECT OUR AREA
EVEN AS THE LOW GRADUALLY MOVES AWAY TO THE NORTHEAST EARLY NEXT
WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FAIRLY STRONG NWLY FLOW AND ASSOCD COLD ADVCTN WILL DOMINATE FOR
TODAY AT LOW LEVELS. THIS WILL RESULT IN SCT SNOW FLURRIES OR
SNOW SHOWERS...ESPECIALLY OVER THE NORTHERN-MOST ZONES AND HIGHER
TERRAIN. ALSO...THE UPPER LOW OVER THE GRTLKS THIS MORNING WILL
BE DEEPENING AS IT MOVES OVER OUR AREA TODAY ON ITS WAY TO THE
NORTH ATLANTIC. THIS COULD ALSO TRIGGER SOME LIGHT PRECIPITATION
NORTH AND WEST OF PHILADELPHIA.
AFTER LOOKING EXTENSIVELY AT THE MODEL SOUNDINGS ACROSS THE
REGION, IT APPEARS AS THOUGH WE WILL HIT WIND ADVISORY CRITERIA
EVERYWHERE SO THE FLAGS HAVE BEEN HOISTED ACCORDINGLY. ALL
COUNTIES IN OUR CWA HAVE BEEN PLACED UNDER THE ADVISORY BEGINNING
TONIGHT.
TEMPS TODAY WILL STRUGGLE TO RISE MUCH AT ALL WITH HIGHS MAINLY IN
THE UPPER 20S TO LOW 30S. WITH THE GUSTY WINDS...APPARENT TEMPS
WILL STAY IN THE TEENS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
AS THE UPPER LOW MOVES OFFSHORE AND DEEPENS SOUTH OF NOVA
SCOTIA...THE INTENSE SFC LOW IS FCST TO PIVOT BACK WWD TOWARD THE
NEW ENGLAND COAST. THIS WILL RESULT IN AN EVEN TIGHTER PRES
GRADIENT FOR OUR AREA TONIGHT AND ESPECIALLY SUNDAY MORNING. THE
NAM SHOWS AN AREA OF 60-70KT WINDS ROTG SWD ACROSS THE FCST AREA
ON SUNDAY. HWVR WITH A STRONG INVERSION FCST BTWN 900 AND 850MB
ITS NOT LIKELY ALL THAT MOMENTUM COULD MIX DOWN TO THE SFC.
BY LATE SUNDAY THE SFC LOW EAST OF NEW ENGLAND SHOULD HAVE BEGUN
TO FILL AND GRADUALLY MOVE AWAY FROM OUR AREA. THUS THE PRESSURE
GRADIENT WILL START TO RELAX AND WINDS DIE DOWN A BIT...ALTHO THEY
WILL REMAIN GUSTY THRU SUNDAY NIGHT AND MONDAY. WITH THE
PERSISTENT NW FLOW THRU THIS PERIOD WE ARE KEEPING A CHC OF SNOW
FLURRIES OR LIGHT SNOW SHOWERS ACROSS OUR NRN ZONES DUE TO UPSLOPE
AND POSSIBLE LAKE EFFECT.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
THE LONG TERM REMAINS DOMINATED BY AN UPPER TROUGH OVER THE NE
STATES. THE ONLY EXCEPTION IS A SHORT WAVE THAT SHARPENS THE TROUGH
AS IT MOVES BY TO THE SOUTH THROUGH LATE THURSDAY NIGHT OR EARLY
FRIDAY. DUE TO THE SHORT WAVE, A LOW FORMS OVER THE OCEAN AND THEN
INTENSIFIES AS IT HEADS TO THE NE. THE LATEST PROGS KEEP THIS SHORT
WAVE TOO FAR SOUTH AND EAST FOR OUR REGION TO GET HEAVY SNOW,
ALTHOUGH WE COULD GET SNOW SHOWERS WITH THE UPPER TROUGH. EVEN SO,
THIS SITUATION WILL NEED TO BE MONITORED, SINCE IT IS AT THE END OF
THE LONG RANGE FCST AND ANY INCREASE IN STRENGTH OR POSITION OF THE
SYSTEM COULD MEAN A SIGNIFICANT CHANGE TO THE FCST FOR THU NIGHT AND
FRIDAY.
DUE TO THE UPPER TROUGH IN PLACE, IT WILL REMAIN COLD WITH BELOW
NORMAL TEMPS AND HPC TEMPS WERE GENERALLY ACCEPTED.
&&
.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
A COLD NORTHWEST FLOW WILL CONTINUE TODAY AND TONIGHT. GUSTY
WINDS OVER 30 KNOTS WILL PREVAIL TODAY WITH MOSTLY CLOUDY SKIES.
THERE MAY BE A FEW STRAY SNOW SHOWERS NORTH OF KABE AND KRDG BUT A
SMALL ENOUGH CHC NOT TO PUT IN THE THEIR TAFS AT THIS POINT.
TONIGHT...SKY COVER MAY BECOME SCT ACROSS THE DELAWARE VALLEY AND
SRN NJ TAF SITES.
.OUTLOOK...
THE GUSTY COLD NORTHWEST FLOW WILL CONTINUE SUNDAY AND INTO MUCH OF
THE UPCOMING WEEK. LITTLE IF ANY PRECIPITATION IS EXPECTED...BUT
ONCE AGAIN SOME SNOW SHOWERS MAY AFFECT AREAS FURTHER NORTH ACROSS
THE POCONOS.
&&
.MARINE...
THE COASTAL WATERS FORECAST WILL BE ISSUED WITH THE GALE WARNING
IN EFFECT FOR THE OCEAN AND THE BAY. LOW PRESSURE OVER THE NORTH
ATLANTIC WILL STRENGTHEN AND THEN RETROGRADE BACK TOWARD NEW
ENGLAND THROUGH SUNDAY. BITTERLY COLD AIR AND WINDS GUSTING OVER
40 KNOTS WILL MAKE VENTURING OUT INTO THE WATER DANGEROUS TODAY
THROUGH MONDAY. THE FREEZING SPRAY ADVISORY WILL ALSO BE
CONTINUED. CONDITIONS BEGIN TO IMPROVE MONDAY AS THE LOW PULLS
AWAY...SEVERAL DAYS OF SCA CONDITIONS ONCE THE GALE WARNING
EXPIRES.
&&
.TIDES/COASTAL FLOODING...
THE LOW WATER ADVISORY WILL REMAIN IN EFFECT FOR THE WATERS FROM
THIS AFTERNOON THROUGH MONDAY. THE PERSISTENT WEST TO NORTHWEST WIND
WILL CAUSE DEPARTURES TO FALL FROM TODAY THROUGH SUNDAY NIGHT. THE
PRESENT GUIDANCE SHOWS THAT THE LOWEST WATER LEVELS WILL OCCUR WITH
THE LOW TIDE SUN AFTERNOON (OCEAN) INTO THE EVENING (BAY). BLOWOUT
LEVELS WILL BE REACHED ACCORDING TO THE GUIDANCE. THE EARLIER TIMING
SEEMS JUSTIFIED IN CASE CONDITIONS DEVELOP SOONER, WHICH HAS
HAPPENED BEFORE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY FOR
PAZ054-055-060>062-067>071.
NJ...WIND ADVISORY FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY FOR
NJZ001-007>010-012>027.
DE...WIND ADVISORY FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY FOR
DEZ001>004.
MD...WIND ADVISORY FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY FOR
MDZ008-012-015-019-020.
MARINE...LOW WATER ADVISORY FROM 3 PM THIS AFTERNOON TO 1 PM EST MONDAY
FOR ANZ430-431-450>455.
FREEZING SPRAY ADVISORY FROM 1 AM SUNDAY TO 11 AM EST MONDAY
FOR ANZ430-431-450>455.
GALE WARNING UNTIL 11 AM EST MONDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...AMC
NEAR TERM...AMC/HEAVENER
SHORT TERM...AMC
LONG TERM...STAUBER
AVIATION...O'HARA
MARINE...O'HARA
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jan 2, 10:27 AM EST, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1027 AM EST SAT JAN 2 2010 NJZ001-007>010-012-015-PAZ054-055-060>062-067>069-031530- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 1027 AM EST SAT JAN 2 2010 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. STRONG GUSTY WINDS COUPLED WITH AN ARCTIC AIR MASS WILL GENERATE NEGATIVE WIND CHILL VALUES ACROSS SOME AREAS SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ013-016>023-027-PAZ070-071- 031530- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 1027 AM EST SAT JAN 2 2010 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. STRONG GUSTY WINDS COUPLED WITH AN ARCTIC AIR MASS WILL GENERATE SINGLE DIGIT WIND CHILL VALUES ACROSS SOME AREAS SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-031530- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 1027 AM EST SAT JAN 2 2010 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-031530- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1027 AM EST SAT JAN 2 2010 ...GALE WARNING IN EFFECT UNTIL 11 AM EST MONDAY... ...LOW WATER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 PM EST MONDAY... ...FREEZING SPRAY ADVISORY IN EFFECT FROM 1 AM SUNDAY TO 11 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. FREEZING SPRAY ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. FREEZING SPRAY ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ470-031530- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- 1027 AM EST SAT JAN 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. WINDS ARE EXPECTED TO GUST 40 TO 50 MPH ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 10:45 AM EST | Wind Advisory | PHI | Berks, Carbon, Delaware, Lehigh, Monroe, Northampton and 1 more | 32 hr |
Nearby
Wind Chill Advisories in Pennsylvania, 2010Every wind chill advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.